# SDR SWAA2018102926249

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 58,166 hours, 33,871 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: BECW4248
- Part serial: 442369
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENGINE WOULD NOT MAKE TAKEOFF POWER -1-45.  R&R NR 2 HYDRO MECHANICAL UNIT IAW AMM.
